MathSciNet Relay Station
MathSciNet bibliographic data
MR2465678 (2009h:55011) 55P62 (55P15 57R91)
Félix, Yves; Oprea, John Rational homotopy of gauge groups. Proc. Amer. Math. Soc. 137 (2009), no. 4, 1519–1527.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement